# SDR SWAA2013110722013

- Difficulty date: November 1, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 62,709 hours, 51,701 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE ANGLE CRACKED AT LEVEL WBL 183.40.  R & R ANGLE IAW SRM & DRAWING.
